# SDR KBM2005F00153

- Difficulty date: June 10, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 1,646 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560137520
- Condition: Leaking
- Location: Engine
- Part time: 305 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE INPUT MAGNETIC SEAL IS LEAKING OIL.  REMOVED AND REPLACED.  (K)
